MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 12ML SYR LUER-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 12ML SYR LUER-LOCK; SYRINGE, PISTON
Model Number 1181200777T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the tip is breaking off in the iv connecting tubing.
 
Additional Manufacturer Narrative
A possible lot number is 22a16.This is the lot number on the syringes that are in the same bin the syringe with the issue was taken from.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing no indication of deviations.The photo received from the customer shows the luer lock tip broken off in the iv connecting tubing.Two samples were received for evaluation.One unused piece, and 1 used piece were returned.The returned samples were visually checked.For the unused syringe, there were no deviations or issues in any component and the luer lock tip was not broken.For the used syringe, it was found that the luer lock tip was broken off in the female connector.Based on the investigation, there were no abnormalities of the product, and all measured results of the retained samples were within specification.The returned samples were in compliance as well.It is believed that the broken syringe was caused from excessive torque force during use.No new actions will be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 12ML SYR LUER-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15209296
Report Number1282497-2022-10713
Device Sequence Number2199342
Product Code FMF
UDI-Device Identifier10884521179233
UDI-Public10884521179233
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1181200777T
Device Catalogue Number1181200777T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown